Title

Limit theorems for singular skorohod integrals

Document Type

Article

Publication Date

1-1-2020

Subject Area

ARRAY(0x55e57fbc3780)

Abstract

In this paper we prove the convergence in distribution of sequences of Itô and Skorohod integrals with integrands having singular asymptotic behavior. These sequences include stochastic convolutions and generalize the example (Formula presented) first studied by Peccati and Yor in 2004.

Publication Title

Theory of Probability and Mathematical Statistics

Volume

102

First Page

21

Last Page

44

Digital Object Identifier (DOI)

10.1090/tpms/1126

ISSN

00949000

E-ISSN

15477363

Share

COinS